# SDR CA181015008

- Difficulty date: October 12, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69037061
- Condition: Corroded
- Location: Bs 975
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION, CORROSION FOUND ON BUTT STRAP JOINT AT FS 977.00 BETWEEN STR 22 RH & STR 27. (TC# 20181015008)
